# SDR 07FDEA02162

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT, RT WING FIXED LEADING EDGE, NEAR XW 344.  [07-03-07]  COMPLIED WITH FEDEX E.A 1-5720-109914.  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
